# SDR SWAA2024011732677

- Difficulty date: December 16, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS 727C RBL 13.84 WL 156 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK LOC. BTW BS 727 TO BS 767 RBL 13.84 WL 156 AT AFT CARGO COMPARTMENT IAW EA NO. 24-153-00046-WIP1 REV. A AND EA NO. 24-153-00046.
